# SDR ASAA2015111113742

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 7,972 hours, 2,583 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND, FMC DISAGREE LIGHT AND MESSAGE.  ACFT GROUNDED.  ACCOMPLISHED QRH RESET PROCEDURE.  OPERATION BACK TO NORMAL.
